# SDR QXEA200700654

- Difficulty date: April 23, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 321 hours, 272 cycles
- Engine: Pwc PW150A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BIL FLIGHT NR 2411: FLAP POWER CAUTION LIGHT.  AIRCRAFT RETURNED TO GATE. MAINTENANCE CLEARED FLAP POWER CAUTION NVMAND C/W IAW DH8-400-SL-27-002A. NO FURTHER FAULTS NOTED. NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
